# SDR UIEA2022062400653

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11526822
- Part serial: 115268204288
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIXED ELT SELF-TEST FAIL IAW AMM AR 23-24-01/401 REV 104 REPLACED THE EMERGENCY LOCATOR TRANSMITTER. 2) IAW AMM AR 23-24-01/401 REV 104 PERFORMED ELT INSTALLATION TEST. THE RESULT WAS SATISFACTORY )
